skin-hair-icon
Pimples on full face
I recently went to goa and suddenly on 3rd day of trip,pimples arose on complete face. Specially cheeks. They have turned white and cause irritation and itching. I m using momate f cream on them. Please suggest some medication. I m worried.
53 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

They seem to be an infection. Stop Momate F Apply Plain Erytop cream. You should visit a dermatologist. Dr. Jolly Shah DNB Skin.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.